# SDR 97ZZZX2561

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: DK042
- Condition: Defective
- Location: Fuel Pressure
- Part time: 84 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
